The unit ball of ${\mathcal L}(^2\mathbb{R}^2_{h(w)})$
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 417-428
https://doi.org/10.4134/BKMS.b150851
Published online March 31, 2017
Sung Guen Kim
Kyungpook National University
Abstract : We classify the extreme bilinear forms of the unit ball of the space of bilinear forms on $\mathbb{R}^2$ with hexagonal norms.
Keywords : bilinear forms, extreme points, hexagonal norms on $\mathbb{R}^2$
MSC numbers : Primary 46A22
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd